# SDR SWAA2023061358080

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 31,111 hours, 14,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOR FWD SERVICE DOOR/ GALLEY (M02816) INOP<[01] REMOVED AND REPLACED EMER. LIGHT BATT. PACK PER AMM 33-51-06. OPS CHECK GOOD
